# SDR AT9900359

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND IN THE AFT GALLEY WORK AREA UNDER THE COFFEE AND SNACK DOOR AN ANGLE CORRODED.  REMOVED ANGLES FOR ACCESS, FABRICATED NEW REPAIR U CHANNEL, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED TWO EACH ANGLES AND U CHANNEL IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 51-30-2, 51-30-5 AND 53-01 FIG 1.
